Description
Temporarily relieves common cold and flu symptoms: sore throat, nasal congestion, headache, fever, minor aches and pains, cough due to minor throat and bronchial irritation. Non-drowsy. Alcohol and antihistamine free.Active Ingredients: In Each Liquid-Filled Capsule: Acetaminophen 325 mg; Dextromethorphan HBr 10 mg; Phenylephrine HCl 5 mg
Sunmark Daytime Liquid Caps - 24 ct, Pack of 2
Price is below average
Current Price
$11.29
Average
$12.13
Min Price
$10.02
Max Price
$16.24
Price dynamics
7%
Description
Temporarily relieves common cold and flu symptoms: sore throat, nasal congestion, headache, fever, minor aches and pains, cough due to minor throat and bronchial irritation. Non-drowsy. Alcohol and antihistamine free.Active Ingredients: In Each Liquid-Filled Capsule: Acetaminophen 325 mg; Dextromethorphan HBr 10 mg; Phenylephrine HCl 5 mg
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products
